A model of income during unemployment for migrants within the European-community

Khayat, K. (1993) A model of income during unemployment for migrants within the European-community. Journal of Social Policy, 22 (04). pp. 535-542. ISSN 0047-2794. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1017/S0047279400021048
Item Type: Article
Subjects: H Social Sciences
Divisions: Faculties > Social Sciences > School of Social Policy Sociology and Social Research
Depositing User: M. Nasiriavanaki
Date Deposited: 26 Jul 2009 15:21
Last Modified: 28 Jul 2009 07:55
Resource URI: http://kar.kent.ac.uk/id/eprint/22164 (The current URI for this page, for reference purposes)
  • Depositors only (login required):